<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 20, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 5—67
On the Frum-Ketkov type fixed point theorems
Sehie Park, Won Kyu Kim
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 5—8
Tables of $D$-classes in the semigroup $B_n$ of the binary relations on a set $X$ with $n$-elements
Jin Bai Kim
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 9—13
Holomorphic functions with positive real part on complete circular domains
Kyong T. Hahn
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 15—25
A note on the algebra $A_E(\Gamma)$
Sungwoo Suh
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 27—29
Derivation modules of group rings and integers of cyclotomic fields
I. Y. Chung
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 31—36
A Malcev-admissible mutation of an alternative algebra
Hyo Chul Myung
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 37—43
The finite dimensional prime rings
Kwangil Koh
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 45—49
A generalization of an inequality of Li and Zhong, and its geometric application
Dong Pyo Chi, Sang Moon Kim, Sung Ki Kim, Il Hae Lee, and Sa Ge Lee
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 51—54
On the Reidemeister numbers and Nielsen numbers of the (eventually abelian) fiber-preserving maps
Soon-Kyu Kim and Jingyal Pak
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 55—63
Direct product and direct sum of a local ring
Byoung-Song Chwe
Bull. Korean Math. Soc. 1983 Vol. 20, No. 1, 65—67

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd